# SDR DALA2021062503463

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31996
- Aircraft time: 9,403 hours, 3,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540 S9-10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1849394) DURING INSPECTION FOUND DENT ON FUSELAGE SKIN BETWEEN S-9R AND S-10R AT STATION 540. MAINTENANCE REPAIRED DENT PER ERA 592312-14.
